Table of Contents
Volume 2013, Article ID 348251, 4 pages
Research Article

Hankel Determinant for -Valent Alpha-Convex Functions

Department of Mathematics, M.S.K. Girls College, Bharowal (Tarn-Taran), Punjab 143401, India

Received 14 June 2013; Accepted 29 August 2013

Academic Editor: Reza Saadati

Copyright © 2013 Gagandeep Singh and B. S. Mehrok. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gagandeep Singh and B. S. Mehrok, “Hankel Determinant for -Valent Alpha-Convex Functions,” Geometry, vol. 2013, Article ID 348251, 4 pages, 2013.